On a fiber space with connected fibers
Bull. Korean Math. Soc. 1998 Vol. 35, No. 4, 625-627
Dong-Kwan Shin
Konkuk University
Abstract : Let $f:S\to C$ be a fiber space with connected fibers. We may have an information about a surface $S$ from the fiber space structure. The result we have is $\chi(\Cal O_C)\, \chi(\Cal O_F)\leq \chi(\Cal O_S)$.
Keywords : Euler characteristic, fiber space, genus
MSC numbers : 14E05, 14J30
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd